# SDR DALA2023101808587

- Difficulty date: October 13, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N107DN
- Make and model: Airbus A321-211
- Aircraft serial: 9582
- Aircraft time: 8,976 hours, 4,315 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLAP INTERCONNECT STRUT HAS CORROSION. REQUIRES REPLACEMENT. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0229:2751-9202/002 00267 REPLACED LH FLAP INTERCONNECT STRUT PER A321 AMM 27-51-44 . UNSUCCESSFUL PARTS CHANGE SENT TO RECORDS 32583 FORCED PARTS RECORD 32583 CORRECTED BY 00942143 FORCED PARTS CORR INITIATED ON 16OCT2023 @13:05 UTC STRUT, INTERCON OFF 50-2751-9-0002 26516 ON 50-2751-9-0002 25815. (LP# 0015890)
